Journal of Symplectic Geometry

Volume 3 (2005)

Number 4

Complex and Kähler structures on Compact Solvmanifolds

Pages: 749 – 767

DOI: http://dx.doi.org/10.4310/JSG.2005.v3.n4.a9

Author

Keizo Hasegawa

Abstract

We discuss our recent results on the existence and classification problem of complex and Kähler structures on compact solvmanifolds. In particular, we determine in this paper all the complex surfaces which are diffeomorphic to compact solvmanifolds (and compact homogeneous manifolds in general).

Full Text (PDF format)